MathSciNet Relay Station
MathSciNet bibliographic data
MR2262897 (2007k:15007) 15A04 (15A18)
Chan, Jor-Ting; Li, Chi-Kwong; Sze, Nung-Sing Mappings preserving spectra of products of matrices. Proc. Amer. Math. Soc. 135 (2007), no. 4, 977–986 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement